The Cm norm of a function with prescribed jets II

Research output: Contribution to journalArticlepeer-review

7 Scopus citations


We give algorithms to compute a function F on R™, having prescribed Taylor polynomials (or taking prescribed values) at N given points, with the Cm-norm of F close to least possible.

Original languageEnglish (US)
Pages (from-to)275-421
Number of pages147
JournalRevista Matematica Iberoamericana
Issue number1
StatePublished - 2009

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'The C<sup>m</sup> norm of a function with prescribed jets II'. Together they form a unique fingerprint.

Cite this